# SDR HEEA079744

- Difficulty date: May 31, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N5736D
- Make and model: Bell 212
- Aircraft serial: 31135
- Aircraft time: 15,659 hours
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064102302
- Part serial: 2545
- Condition: Inoperative
- Location: Vhf System
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

VHF TRANSCEIVER WILL NOT TRANSMIT. FOUND TRANSMITTER VERY INTERMITTENT WHEN VIBRATED.  FOUND COLD SOLDER ON PIN 1 OF P301 CONNECTOR.  RESOLDERED PINS ON P301 CONNECTOR.  REPAIRED.  BENCH CHECK GOOD.
